MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE
Model Number VNL8-J10
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, but it's still under investigation,so the results of the investigation will be provided in a supplemental report.
 
Event or Problem Description
"the cloudiness of the image continues to be unclear, and the tip is cleaned, but it does not improve.If you use it for a long time, the cloudiness may be removed.Lt feels like there is water inside (no holes)" this event occurred at the time of during use.There was no report of patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: we checked the returned unit and confirmed that the ccd module foggy.Based on the result, we concluded that it was caused due to the ccd module foggy.Correction information: g6: follow-up #1.H3: device evaluation.H6: coding changed based on the investigation result: component code.Additional information: h2: type of follow up.H6: coding added based on the investigation result: type of investigation, investigation findings, and investigation conclusions.This report is being filed as part of the pentax backlog management plan.

Brand Name
PENTAX
Common Device Name
VIDEO NASO PHARYNGO LARYNGOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12114672
Report Number9610877-2021-10043
Device Sequence Number19918842
Product Code EOB
UDI-Device Identifier04961333225354
UDI-Public04961333225354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVNL8-J10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date07/04/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1